# SDR SWAA2013103121723

- Difficulty date: October 24, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 42,924 hours, 25,111 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER RIB AT STABILIZER STATION 92.70 CRACKED IN 1ST & 2ND VERTICAL STIFFENERS.  REPAIRED RIB IAW SRM.
